# SDR DALA2014112606280

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R4 DOOR SUPPORT ANGLE IS CORRODED, SCUFF PLATE SUPPORT.  REMOVED CORROSION, DRILLED NEW ANGLE AND INSTALLED IAW AMM 51-21 AND SRM.
